Über einen Taubersatz für Faltungen.

A. Peyerimhoff; W. Jurkat; R. Bojanic

Mathematische Zeitschrift (1956)

  • Volume: 65, page 195-199
  • ISSN: 0025-5874; 1432-1823

How to cite


Peyerimhoff, A., Jurkat, W., and Bojanic, R.. "Über einen Taubersatz für Faltungen.." Mathematische Zeitschrift 65 (1956): 195-199. <http://eudml.org/doc/169594>.

author = {Peyerimhoff, A., Jurkat, W., Bojanic, R.},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, integral transforms},
pages = {195-199},
title = {Über einen Taubersatz für Faltungen.},
url = {http://eudml.org/doc/169594},
volume = {65},
year = {1956},

AU - Peyerimhoff, A.
AU - Jurkat, W.
AU - Bojanic, R.
TI - Über einen Taubersatz für Faltungen.
JO - Mathematische Zeitschrift
PY - 1956
VL - 65
SP - 195
EP - 199
KW - integral equations, integral transforms
UR - http://eudml.org/doc/169594
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.